Current Issue

Vol 24 No 2 (2020): The Journal of Risk Management and Insurance

The Journal of Risk Management and Insurance is a peer-reviewed journal that in the recent past published on average five articles twice a year. This year we have decided to increase quality of the published papers, so the quantity has gone down. We are proud to announce that to an excellent, Issue 1, publication on gender inequality in motor-vehicle insurance we can add a novel, Issue 2, publication on modelling insurance attrition. Looking into the future, we will be hosting actuarial publishing track of the 25th annual meeting in mathematics that takes place on May 27-29, 2021, at King Mongkut's Institute of Technology Ladkrabang, Thailand. We also would like to announce that we are now accepting students' work from our home institution, Assumption University of Thailand. Submissions from our faculty members are still deemed unethical and they will be rejected without review.

Published: 2020-12-07
View All Issues